Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

No periods after stopping the birth control pill. Negative pregnancy test report. Brownish spotting with cramping. What does it mean?

Hi there, I came off the pill in September 2012 and had the usual bleed . However, since then I ve had no period. I had some blood tests taken beginning of December and all were fine,along with a negative pregnancy test result. A couple of days ago I experienced some brown discharge when I went to the toilet, with some in my underwear too. I also had some cramping at the same time and both lasted just over 24 hours. What does this mean?
Asked On : Tue, 8 Jan 2013
Answers:  0 Views:  170 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor